# SDR SWAA2023042823223

- Difficulty date: April 3, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 71,376 hours, 42,351 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON LEFT WING REAR SPAR AROUND BOOST PUMP UPPER BONDING JUMPER IRSS145.<REMOVED CORROSION ON LEFT WING REAR SPAR WEB AROUND BOOST PUMP UPPER BONDING JUMPER IRSS145 IAW SRM 57-20-10-1A-3. ALLOWABLE DAMAGE 3 STEP 2.B.(1 - 3) ON BLENDED AREA NOTED ON STEP 6 BY NDI. VERIFY ALLOWABLE DAMAGE LIMITS AFTER ACCOMPLISHMENT OF UT THICKNESS MEASUREMENTS ON STEP 12 ABOVE; ORIGINAL MATERIAL THICKNESS = 0.680' THICK; DEEPEST MATERIAL LOSS = 0.102' THICK; MATERIAL REMAINING AT DEEPEST MATERIAL LOSS = 0.578' THICK IS OUT OF LIMITS IAW SRM 57-20-10-1A-3 ALLOWABLE DAMAGE 3 STEP 4.A TABLE 101.;[14] VERIFIED CORRECTIVE ACTION 13.;[15] REQUESTED HFEC INSPECTION OF REWORKED SURFACES ON LEFT WING REAR SPAR WEB AROUND BOOST PUMP UPPER BONDING JUMPER IRSS145 TO VERIFY CRACK FREE CONDITION.;[16] ACCOMPLISHED HFEC INSPECTION OF BLEND AREA NO CRACK NOTED IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23 TOOL# IS000680 CAL. DUE 04/2023.;[17] REFER TO FAULT TTG8Q00K84NB WHERE EA 23-157-01162 WAS ADDED AS A SUBTASK.;[18] VERIFIED CORRECTIVE ACTION 17 AND MEASUREMENT TABLE
